# SDR IPXA10661010

- Difficulty date: June 24, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1552-1556
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/DECK STA 1552 TO 1556 S20R CRACKED.    STA 1542.3 TO STA 1579.3, S20R REPAIRED IAW RS R53-61-36765 AND EO B767-5310-38675. ORG MATL IS BAC1506-3122-7075T62, CRACK LENGTH IS 4" APPROX, CUT OFF LENGTH IS 37" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1506-2633 7075T6511 FOR WORK AS REPAIR SECTION.  TOTAL REPAIR LENGTH IS 45.75"
